# SDR 2000ZZZX355

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 43,564 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A CHECK, FOUND 3 INCH CRACK IN TAIL CONE ATTACH FRAME RT SIDE AT RUDDER ACTUATOR ATTACH POINT.  CUT OUT DAMAGE.  SPLICED IN SECTION PER DOUGLAS DRAWING 9911843.  (X)
